EconPapers    
Economics at your fingertips  
 

Correction of an Error in "The Variation of Certain Speculative Prices" (1963)

Benoît Mandelbrot

The Journal of Business, 1972, vol. 45, issue 4, 542-43

Date: 1972
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1086/295487 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jnlbus:v:45:y:1972:i:4:p:542-43

Access Statistics for this article

More articles in The Journal of Business from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2020-04-06
Handle: RePEc:ucp:jnlbus:v:45:y:1972:i:4:p:542-43